EconPapers    
Economics at your fingertips  
 

On the Existence of Nonoptimal Equilibria in Dynamic Stochastic Economies

Jeremy Greenwood and Gregory Huffman

Journal of Economic Theory, 1995, vol. 65, issue 2, 611-623

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (52) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(85)71024-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the existence of nonoptimal equilibria in dynamic stochastic economies (1993) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:65:y:1995:i:2:p:611-623

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-01-14
Handle: RePEc:eee:jetheo:v:65:y:1995:i:2:p:611-623